# SDR AALA202511063979

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 69,632 hours, 29,655 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT LESS THAN 1000 LBS IN THE CENTER TANK, GOT A FUEL IMBALANCE WITH THE LEFT TANK LOW, FUEL IMBALANCE WAS APPROXIMATELY 1200LBS.  (OPEN).
